Certifying Simple Zeros of Over-Determined Polynomial Systems

Jin-San Cheng, Xiaojie Dou. Certifying Simple Zeros of Over-Determined Polynomial Systems. In Vladimir P. Gerdt, Wolfram Koepf, Werner M. Seiler, Evgenii V. Vorozhtsov, editors, Computer Algebra in Scientific Computing - 19th International Workshop, CASC 2017, Beijing, China, September 18-22, 2017, Proceedings. Volume 10490 of Lecture Notes in Computer Science, pages 66-76, Springer, 2017. [doi]

Authors

Jin-San Cheng

This author has not been identified. Look up 'Jin-San Cheng' in Google

Xiaojie Dou

This author has not been identified. Look up 'Xiaojie Dou' in Google